| Model Number |
M0068318261 |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a050502 captures the reportable event of device misfired.
Event or Problem Description
It was reported that, during a sacrospinous ligament fixation procedure using a capio slim, the device misfired.No patient complications reported.
Additional Manufacturer Narrative
Block h11: upon receipt at our quality assurance laboratory, this capio device underwent a thorough analysis.Visual inspection of the device did not have any visual damage/defect.During functional inspection, the carrier was able to move in and out; after deploying the carrier, the cage was able to catch the suture, therefore, the event of device misfire was not confirmed.Based on the information available and analysis results, the reported allegations of the device misfiring could not be confirmed through product analysis.A conclusion code of no problem detected was assigned to this investigation since after visual and functional inspections in the complaint device, it was not possible to identify any evidence of either the alleged issue or any defect on the device.Block h6: device code a050502 captures the reportable event of device misfired.
Event or Problem Description